I have been on this med for 3 days now and am experiencing many discomforting side-effects. Should I reverse taking them from am to the evenings?
Should I change taking Tetra-Escitalopram 10 mg from the morning to nights?
Added 1 Oct 2015:
My side effects in the last 3 days on this med, tetra escitalopram 10 mg
Constipation and diarrhea
Extreme shakiness all my over, weak
Bad taste in mouth
loss in sexual ability, desire, drive, or performance
sleepiness or unusual drowsiness
burning, crawling, itching, numbness, prickling, "pins and needles", or tingling feelings, all over, in mouth and vagina area
Extreme decreased appetite
excess air or gas in the stomach or intestines
general feeling of discomfort or illness
muscle aches and pains
not able to have an orgasm
pain in the neck or shoulders
pain or tenderness around the eyes and cheekbones
tightness of the chest
tooth problems - weird feelings in my gums
trouble breathing, shortness of breath
Trouble with concentration
unusual drowsiness, dullness, tiredness, weakness or feeling of sluggishness
Can't get out of bed
I was put on this for anxiety and recent panic attacks. The side effects are not normal are they? This is freaky and I'll contact my Dr. tomorrow. Your professional advice is needed asap.
No responses have yet been posted. Add your response to this question.
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2009 • 1 answer
Posted 5 Jul 2013 • 1 answer
Posted 17 Jun 2016 • 1 answer
Posted 2 Jul 2016 • 0 answers
Posted 27 Jul 2017 • 2 answers